# SDR ASOA201101585

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFNER CRACKED BOTTOM ASD MOTOR LOWER SIDE.  REMOVED OLD STIFFNER IAW SRM 51-42-06.   INSTALLED NEW STIFFNER IAW SRM 51-42-06-001-001-A01.  MINOR REPAIR.
